# SDR SIMA20150520001

- Difficulty date: May 20, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 37,975 hours, 33,517 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FLASHLIGHT SWITCH BROKE.  R & R CAPTAIN`S FLASHLIGHT & HOLDER IAW AMM 33-50-16. OPERATIONS CHECKED GOOD.
